# SDR AALA20140822001

- Difficulty date: August 22, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N569AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49351
- Aircraft time: 84,089 hours, 38,084 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: DDK2782
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE LONGERON 2 CRACKED AFT SIDE OF STATION 1418 FRAME.  INSTALLED SPLICE REPAIR IAW SRM 53-02-00-001.
